# SDR USAA990844

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Part time: 38,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A AREA OF CORROSION BS 1016, BBL 0, LBL 12, WL 208 FLOORBEAM.  CORROSION LEVEL 1.  INSTALLED COMPLETE T-CAP PER SRM 53-10-05 AND EA 65232.  (M)
